# SDR REXA2020030200243

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CRACKED
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACKED LONGITUDINAL BEAM LBL 12 AT UNION WITH XBEAM 280-.                                                              
"
"LONGITUDINAL BEAM LBL 12 AT UNION WITH XBEAM 280 WAS REPAIRED PER REO 690-53-11-1221 REV. -- AFTER IMPLEMENTATION OF THE REO 670-53-11-896 REV. --                                                                
"
